# SDR 2003FA0000162

- Difficulty date: January 20, 2003
- Submitted: February 19, 2003
- Operation: General aviation
- Make and model: Dhav DHC6
- Engine: Pwa PT6A27
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: C65C11073
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST DUCT, CRACK IN BASEMETAL.  VIBRATION
